# SDR DALA2021120807576

- Difficulty date: December 7, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 66,533 hours, 30,894 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3266 COMPLY WITH WORKCARD AMDS 53311-01239-01B (HOLE CRACKS). CORRECTIVE ACTION: COMPLIED WITH AMDS 53311-01239-01B. (2044114)
